# SDR A6WA202406028757

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 42,252 hours, 40,988 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT FL190. RAN QRH PROCEDURE. AND MSG REMAINED. PREFOREMD FLAP RESET PROCEDURE IAW AWAC SUP 98-18I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL. AIRCRAFT REMOVED FROM SERVICE REF LP 353462-1, R&R OF FECU. OPS CHECK GOOD. REMOVED PLACARD AND FROM MEL
